# SDR ABXA20221028121

- Difficulty date: October 21, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,144 hours, 32,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 113,144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR SCHEDULED PAINT. CORROSION WAS DISCOVERED ON UPPER L/H HORIZONTAL STABILIZER. CORROSION ON LH HORIZONTAL INNER SPAR, TOP SURFACE, TRAILING EDGE IS  APPROX. SIX FEET IN FROM OUTBD EDGE OF ELEVATOR, CORROSION IS APPROX. 6" TO 10" IN LENGTH.  CORROSION WAS FOUND TO BE OUT OF LIMITS. AIRCRAFT WAS REPAIRED IAW ABX-REA-5510-64771-00 AND RETURNED TO SERVICE.
